# SDR WX0A2025082732550

- Difficulty date: August 20, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 53,984 hours, 38,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY LIGHT RELATED TO ESPU FLICKERING / REMOVED AND REPLACED EPSU"
